Mathematics Faculty Articles

Title

Maximal Normal Orthogroups in Rings Containing No Infinite Semilattices

Document Type

Article

Publication Date

9-2006

Publication Title

Communications in Algebra

Keywords

Completely regular semigroups, Multiplicative semigroups of ring, Orthogroups

ISSN

0092-7872

Volume

34

Issue/No.

1

First Page

323

Last Page

334

Abstract

Let R be a ring regarded as a multiplicative semigroup which contains no infinite subsemilattices. We investigate subsemigroups of R which are normal orthogroups, and present a construction from which all such maximal normal orthogroups can be obtained. In particular, we construct all maximal normal orthogroups of matrices over a field under matrix multiplication.

Comments

Mathematics Subject Classification: 20M25

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1080/00927870500346305

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS